I'm 19 years old and I bought Monistat 1 to cure a yeast infection. Truth is I wasn't 100% sure that it really was a yest infection. I used the product last night right before I went to bed and woke up around 5:00 am to an intense pain [cramping] and heavy bleeding. [Almost the same when you have a heavy period] At first I was really scared because I talked to some one and they asked if I was pregnant. So little while ago I took a test and it said negative. I was wondering if I may have had a miscarriage because the was a lot of blood & I need to know if monistat can effect the results of the test because it said negative, and if this kind of bleeding has happened before to others that have used monistat and what I should do.
Thank you, I would really appreciate it.
I don't know what you mean by a lot of blood, but you could be experiencing a kidney or urniary tract infection as opposed to a yeast infection. As, a kidney or urinary tract infection can and will produce blood and significant pain, but only after it has gone untreated for a period of time. The key to those two things is that you will have a hard time when going to the bathroom. If feels like you really really have to go right now, then when you go, only a little come out.
I am sorry that I don't have an answer for the effect of Monistat on and HPT.
Regardless, you should not delay in getting to the dr. Antibotics can clear these up real quick, if this is indeed what you have. Take care.
Thank you very much. I have had a serve urinary tract infection before and these symptoms seem very different, for one thing it doesn't hurt at all when I go to the bathroom even though my urine seems a little cloudy... everything else there seems to be fine. But I'm actually going to go to the doc's now..so Thank you and hopefully it isn't anything too serious.
I went and it turns out that Monistat 1 is just a very concentrated and strong cream, compared to 3 & 7. So it was just causing irritation, but It still got the job done. And the bleeding was just an early period.
Whew. Everythings ok here.
I'm having the same problem! I'm 17
I took Monistat 3 combination, I took my second dosage last night and i had REALLY heavy bleeding today.
I'm really scared and I'm not sure if I should take the third dosage; but i really wana get rid of my yeast infection;
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.